MathSciNet Relay Station
MathSciNet bibliographic data
MR1241929 60J15 (60K25 90B22)
Adan, I. J.-B. F.; Wessels, J.; Zijm, W. H. M. A compensation approach for two-dimensional Markov processes. Adv. in Appl. Probab. 25 (1993), no. 4, 783–817.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement